# SDR RAIA960520

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC125123B
- Condition: Failed
- Location: Nose
- Part time: 878 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7792 - INVERTER FAILED IN-FLIGHT.  MAINTENANCE REPLACED THE INVERTER CIRCUIT BREAKER, AND REPLACED THE MAIN STATIC INVERTER.  (X)
